Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 64, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 6:49 AM CDT for Marathon County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 6:49 AM CDT (11:49 UTC)
- Expired
- Jul 21, 2016, 7:36 AM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 155 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:07 AM CDT | HAIL 1 | Wausau, WI | TREE LIMBS ALSO DOWN |
| Jul 21, 7:09 AM CDT | TSTM WND GST 60 | Mosinee, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
464
WUUS53 KGRB 211149
SVRGRB
WIC073-211300-
/O.NEW.KGRB.SV.W.0064.160721T1149Z-160721T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
649 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 800 AM CDT
* AT 649 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MERRILL TO NEAR SPENCER...MOVING EAST AT 40
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WAUSAU...MARSHFIELD...WESTON...RIB MOUNTAIN...MOSINEE...
ABBOTSFORD...SPENCER...BEVENT...ROTHSCHILD AND SCHOFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8922
4468 8922 4469 9032
TIME...MOT...LOC 1149Z 272DEG 35KT 4513 8970 4477 9018
HAIL...0.88IN
WIND...70MPH
$$
KURIMSKI4 follow-up statements
652
WWUS53 KGRB 211203
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 AM CDT THU JUL 21 2016
WIC073-211300-
/O.CON.KGRB.SV.W.0064.000000T0000Z-160721T1300Z/
MARATHON WI-
703 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR MARATHON COUNTY...
AT 701 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF ANTIGO TO 7 MILES SOUTHWEST OF
MOSINEE...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...MARSHFIELD...WESTON...RIB MOUNTAIN...MOSINEE...ABBOTSFORD...
SPENCER...BEVENT...ROTHSCHILD AND SCHOFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8922
4468 8922 4469 9032
TIME...MOT...LOC 1201Z 272DEG 66KT 4509 8935 4473 8983
HAIL...0.88IN
WIND...70MPH
$$
EB701
WWUS53 KGRB 211212
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 AM CDT THU JUL 21 2016
WIC073-211300-
/O.CON.KGRB.SV.W.0064.000000T0000Z-160721T1300Z/
MARATHON WI-
712 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR MARATHON COUNTY...
AT 710 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF ANTIGO TO NEAR MOSINEE...MOVING EAST
AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR AND SPOTTER INDICATED. SPOTTER REPORTED 1 INCH HAIL
AND TREE LIMBS DOWN IN WAUSAU AREA AT 705 AM CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
BEVENT AROUND 725 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PEPLIN...GALLOWAY...BIG EAU PLEINE COUNTY PARK...FENWOOD...HOGARTY...
STRATFORD...KNOWLTON...HALDER...ROCKY CORNERS AND MARATHON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4494 8990 4512 8964 4512 8922 4468 8922
4469 9032 4484 9029
TIME...MOT...LOC 1210Z 276DEG 50KT 4506 8918 4470 8966
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
EB893
WWUS53 KGRB 211224 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 AM CDT THU JUL 21 2016
WIC073-211300-
/O.CON.KGRB.SV.W.0064.000000T0000Z-160721T1300Z/
MARATHON WI-
724 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHEASTERN MARATHON COUNTY...
AT 723 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF ANTIGO TO 8 MILES SOUTHWEST OF
BEVENT...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
MOON...NUTTERVILLE...PEPLIN...GALLOWAY...BIG EAU PLEINE COUNTY
PARK... HATLEY...HOGARTY...GLANDON...ELDERON AND KNOWLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING WIND DAMAGE ACROSS. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4475 9018 4482 8966 4489 8952 4508 8949
4512 8922 4468 8922 4469 9032
TIME...MOT...LOC 1223Z 276DEG 37KT 4503 8902 4467 8950
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EB606
WWUS53 KGRB 211236
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
736 AM CDT THU JUL 21 2016
WIC073-211245-
/O.CAN.KGRB.SV.W.0064.000000T0000Z-160721T1300Z/
MARATHON WI-
736 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AND BRIEF HEAVY RAIN ARE STILL POSSIBLE.
LAT...LON 4475 9018 4482 8966 4489 8952 4508 8949
4512 8922 4468 8922 4469 9032
TIME...MOT...LOC 1234Z 272DEG 35KT 4503 8887 4467 8935
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 21, 3:48 AM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 348 AM CDT THU JUL 21 2016 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 345 AM CDT Thu Jul 21 2016 A round of thunderstorms this morning...otherwise very warm and humid the next several days. a little cooler and not as humid next week. The main band of westerlies will sag south a bit and deamplify during the period. The warm and very humid air across the area will gradually get displaced to the south by a series of frontal systems and thunderstorm outflows. That will allow temperatures to settle back closer to, but still above, normal levels by early next week. Given the available moisture and numerous opportunities for convection, precipitation amounts for the next week are likely to be above normal. && .SHORT TERM...Today...Tonight...and Friday Issued at 345 AM CDT Thu Jul 21 2016 Large, mature MCS is barreling southeast toward the area from northwest Wisconsin. It is likely to affect the entire forecast area this morning. Morning PoPs were based on radar trends. Severe potential is a little less clear. System may tend to weaken as it arrives. But any upticks in intensity could certainly result in a threat for damaging winds. The forecast becomes much less certain after the MCS moves through. The models that were handling it (and it was certainly a minority of them) suggest it will be the main show and the potential for redevelopment this afternoon and evening is minimal. Hard to completely go with that, so PoPs were trimmed back in the wake of the MCS, but left some 20-30 PoPs in for the afternoon and evening in case there is redevelopment. After the arrival of rain-cooled air with the MCS outflow and having considerable debris clouds to break through, max temps needed to be trimmed. Updated apparent temperatures for the afternoon were marginal at best for a Heat Advisory. After talking things over with the forecaster at MKX, decided to drop the advisory. Friday looks to be a lull in the thunderstorm potential as the boundary sags a little farther south of us with upper flow tilting a little more WNW in advance of shortwave ridging approaching from the west. .LONG TERM...Friday Night Through Wednesday Issued at 345 AM CDT Thu Jul 21 2016 Zonal upper level flow across southern Canada and the northern CONUS is expected during this part of the forecast. Though the models continued to show some differences in the timing of a mid level trough and surface system moving through the area, Saturday night appears to be the most likely time for thunderstorms over the weekend. There should be plenty of time for the atmosphere to destabilize Saturday afternoon ahead of the approaching cold front so it looks like some of the storms will be strong, possibly severe. Highs on Saturday and Sunday will be above normal, but temperatures should be closer to normal for the early part of next week, in the wake of the cold front. The best bet for showers and storms during the rest of the long term forecast looks to be on Wednesday with the approach of the next significant mid level short wave. && .AVIATION...for 12Z TAF Issuance Issued at 345 AM CDT Thu Jul 21 2016 Stratus deck with IFR and some low-end MVFR or IFR ceilings has overspread the NW part of the forecast area. It looks like that will advance across the rest of the area as well. Otherwise, the main aviation hazard will be the thunderstorms this morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT THU JUL 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE. THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE LIMITED. COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING APPROPRIATE PRECAUTIONS TO REMAIN SAFE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES. THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO SOON TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING. LMZ521-522-541>543-221100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A HAZARD...ESPECIALLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY. IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO BOATERS AT TIMES. SKOWRONSKI/MG
In the hours before
Special weather statement, Jul 21, 4:49 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT THU JUL 21 2016
WIZ005-010-018-211100-
LINCOLN WI-ONEIDA WI-VILAS WI-
449 AM CDT THU JUL 21 2016
...STRONG THUNDERSTORMS HEADED FOR VILAS...ONEIDA AND NORTHWESTERN
LINCOLN COUNTIES...
AT 447 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF ODANAH TO NEAR CLAM LAKE TO
NEAR COUDERAY. MOVEMENT WAS EAST AT 50 MPH.
THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI...SQUIRREL LAKE AND WILLOW
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4614 8911 4568 8940 4526 9003 4527 9005
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0947Z 295DEG 45KT 4664 9050 4617 9080 4585 9127
SKOWRONSKISpecial weather statement, Jul 21, 5:30 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 AM CDT THU JUL 21 2016
WIZ010-011-018-019-211200-
LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI-
530 AM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANGLADE...SOUTHERN
ONEIDA...SOUTHWESTERN FOREST AND LINCOLN COUNTIES UNTIL 700 AM CDT...
AT 530 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES NORTHWEST OF PHILLIPS TO NEAR
LADYSMITH. MOVEMENT WAS EAST AT 55 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...MERRILL...TOMAHAWK...WOODBORO...PARRISH...TRIPOLI...
COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE AREA...
BRADLEY AND ELCHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL AND NORTHEASTERN WISCONSIN.
LAT...LON 4573 9004 4552 8872 4512 8955 4512 8974
4519 9004
TIME...MOT...LOC 1030Z 283DEG 46KT 4576 9061 4549 9116
KURIMSKISpecial weather statement, Jul 21, 5:54 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 AM CDT THU JUL 21 2016
WIZ010-018-211145-
LINCOLN WI-ONEIDA WI-
554 AM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR ONEIDA AND NORTHERN LINCOLN
COUNTIES UNTIL 645 AM CDT...
AT 553 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SQUIRREL LAKE TO NEAR TRIPOLI. MOVEMENT
WAS EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
TOMAHAWK AROUND 615 AM CDT.
WOODBORO AROUND 625 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HEAFFORD
JUNCTION... JEFFRIS...MINOCQUA...HAZELHURST...CLIFFORD...SUGAR
CAMP...MCCORD...IRMA...MC NAUGHTON AND BRADLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4572 9004 4589 8988 4583 8905 4582 8905
4547 8939 4547 8943 4543 8942 4529 8956
4551 9005
TIME...MOT...LOC 1053Z 288DEG 41KT 4585 8983 4561 9004
KURIMSKISpecial weather statement, Jul 21, 6:16 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 AM CDT THU JUL 21 2016
WIZ018-030-211245-
LINCOLN WI-MARATHON WI-
616 AM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARATHON AND LINCOLN COUNTIES
UNTIL 745 AM CDT...
AT 615 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MEDFORD TO NEAR GREENWOOD. MOVEMENT WAS
EAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...
ABBOTSFORD...SPENCER...
COUNCIL GROUNDS STATE PARK AND NEW WOOD WILDLIFE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
4538 9004 4540 8942 4516 8942 4469 8947
4468 9032
TIME...MOT...LOC 1115Z 276DEG 21KT 4520 9037 4479 9066
KURIMSKIThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:49 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 71 min |
| Jul 21, 5:20 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 61 min |
| Jul 21, 5:30 AM CDT | Special Weather Statement | GRB | Lincoln | 90 min |
| Jul 21, 5:54 AM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 21, 6:16 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 89 min |
| Jul 21, 6:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 24 min |
| Jul 21, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Oneida | 40 min |
| Jul 21, 6:54 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 85 min |
| Jul 21, 6:59 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 91 min |
| Jul 21, 7:02 AM CDT | Special Marine Warning | GRB | 118 min | |
| Jul 21, 7:08 AM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 21, 7:13 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 68 min |
| Jul 21, 7:16 AM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 89 min |
| Jul 21, 7:53 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 72 min |
| Jul 21, 7:55 AM CDT | Severe Thunderstorm Warning | GRB | Door | 65 min |
| Jul 21, 8:01 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 52 min |
| Jul 21, 8:12 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 63 min |
| Jul 21, 8:16 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 74 min |
| Jul 21, 8:18 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 21, 8:39 AM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 81 min |
| Jul 21, 3:01 PM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| Jul 21, 3:16 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | GRB | Portage | 40 min |
| Jul 21, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 75 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.